Debbie 2012-04-13 21:29:49
Thanks for your posting…yes, I did read the posting on the depression med
ng…and I decided after I researched some on google that remeron is not
something that would be good for me. I spoke with my pdoc today and he
told me to see a sleep doc for my sleep deprivation, cause when he mentions
any meds, I usually tell him that I have tried it and it wasn’t good for me.
I did take trazadone for two years, but I was so drugged the next day and I
had an uncomfortable feeling just before I fell asleep as if I was having
difficulty breathing. My doc mentioned benadryl but I don’t even want to
take that. I was on seroquel for one year, and although I was very drugged
during the day, the smallest dose did put me to sleep, but it was such a
deep sleep, it reminded me of being under anesthesia and before I finally
stopped it a month ago, I felt like I was having great difficulty waking up
after sleeping for hours. My sleep was much too deep upon awakening….coma
like i suspect.
I cannot go for another sleep study now cause i am not sleeping at night and
they do not do day studies. I don’t really believe this has anything at all
to do with my sleep apnea, because when I get three hours of continual sleep
I feel very rested upon awakening with no meds. Unfortunately three hours
is not enough for me to feel phsycially rested during the day to function
much. I think it’s going to take more time and I will have to be patient.
The positive side of this sleep dep is that I don’t feel depressed at all,
and I am eating much less and I need to lose so much weight, so this is
going to have to be my ‘new diet’ until I can get into a sleep routine. I
am back on prozac for a year now. I have been on so many many meds that did
not work for me, but sedated me much too much…..the last thing that we
sleep apneiacs need!
Along with my age and weight gain from all these meds over the years, I have
put on so much weight around my neck, back, and shoulders, which does not
make for a comfortable sleep, along with my very very large ‘chest’
(lololol). And then I have a nodule on my thyroid which I have checked each
year, but seems like there’s not much room to breathe comfortably while
sleeping….thank god for my cpap. I recall thirty years ago when people
would say to me ‘you have such a beautiful long neck’ and heck….that meant
nothing to me at all…..but now with the disappearance of my neck from all
the fat and bad posture…..I feel like I haven’t been very kind to my body
and soul. This sleep dep I am living with this summer is going to be a real
awakening (haha…pun) for me……I can’t take advantage of my health and
must lose weight and exercise and concentrate on taking care of Debbie.
Hope you are doing well. DebbieD
Kpdobes 2012-04-13 21:30:24
I took Remeron and slept for two days waking only long enough to eat and go to
the bathroom. Trusting my doctor who said, “Continue to take it”, I followed
his order and slept solid another two days. I told him I was not happy that I
lost 4 days of my life. Hope it doesn’t react on you like it did me.
Bob 2012-04-13 21:31:10
My comment might help. any way it is free. I have sleep apnea and PLMD. I
use the southern Calif RLS support group. http://www.rlshelp.org They have
some information on drugs. Best wishes